Knee replacement

Last Thursday I had my second knee replacement. I came out of hospital on Sunday.  I now have a very bruised and swollen knee.  My husband puts a sleeve of iced water around it 3 times a day to reduce the swelling.  It seems to be going on alright.  The only think is the last 2 days I have felt very nauseous and have absolutely no appetite.  I hope it is the cocktail of drugs still in my body and will feel better again tomorrow. What with strong painkillers, morphine based, paracetamol. Epidural drugs etc I suppose it takes a few days to get them out of my system.

6 Replies
oldestnewest

Morphine always makes me ill and i can't have it. So be patient and see if when you get up today,if it continues see a doctor.xxxx

Reply

Thank you for your reply Sylvia. I must be more patient!

1 like
Reply

That sounds like expert care! Be gentle with yourself while allowing your body time to recover.

Reply

Yes, I'm having good care!

Reply

Yes if you aren't used to it morphine can make you feel terrible. And it can take a little time before that happens.

They can give you anti-emetics to help but they did nothing for me. When I had my first hip done I was on a morphine pump, when I complained of nausea they gave me anti-emetics. When I complained again they took me off it and gave me paracetamol instead. 🙄

I have never been back to that hospital but that's a different story....

Regards

Ade

Reply

I'll have to be more patient! I had two different sorts of morphine based drugs, slow release and fast relief so this is probably the cause of my nausea.

Reply

You may also like...